Question about Igenex indetermind bands

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

painsnbody
Regular Member


Date Joined Aug 2009
Total Posts : 30
   Posted 1/27/2010 3:17 PM (GMT -6)   
I was originally DX with Oesto and Fibro for many years. I never got better only worse. So the day came when I took a stand and said I was going to find out what really was wrong. I researched on here how important finding a LLMD is if you have most of the symtoms and for the LLMD to test. Well, I found that doc, the problem is all the years of not being treated correctly my body/immune has suffered. I had 22 blood tests and they found major problems on several. They are even doing therapeutic phlebotomies.
 
According to my LLMD my immune is so poor all the Igenex indetermined bands would be positive if they could get good readings from my blood. Did you ever hear of this? My CD57 was 75. and Igenex was negative negative with 4 double stared Indetermined bands. I was offered a very low dose of Doxy because he said my system wouldn't handle anything more.
 
What do you guys think? Is it possible?
 
I would just try the doxy and see if it helps but I currently take steriod for my sciatic nerve. My S1 nerve was damaged after 2 sugeries and the steriod provides relief to my leg. But LLMD doc said works as a opposite of what he is trying to accompish.
So what do I do?
Any thoughts?
 
 

mikazmat
Regular Member


Date Joined Sep 2009
Total Posts : 133
   Posted 1/27/2010 3:30 PM (GMT -6)   
I believe that taking steroids when you have LD is a big no no. Steroids suppress the immune system, which can be dangerous with an infectious disease. You'd better dig in to that.

Miki.

bablymers
Veteran Member


Date Joined Oct 2006
Total Posts : 1458
   Posted 1/27/2010 4:39 PM (GMT -6)   
Hi painsnbody,

Welcome to the forum. I am sorry you are suffering and hope your doc can help you improve.

I do not know what "therapeutic phlebotomies" are. Could you please explain? It reminds me of the ancient practice of "blood-letting" but I doubt that is what you meant.

To answer your question "Is it possible"?------Yes. A person can have such a poor immune system that it is not able to produce enough antibodies to fight an infection, nor enough to "register strongly" on a test. The person will suffer from the disease, but antibodies cannot be easily found. We have a friend whose body suffers but does not make enough antibodies to mount a sufficient response.

I have read on this forum that sometimes people test negative, then take a few weeks of a drug (antibiotic), then stop and wait a week or two, then test again and it finally shows more positive. I think the theory behind this is that the drug kills some of the "germs" and the die-off pieces of the germs stimulate the immune system and it finally reacts a little.

It is my understanding that steroids make lyme/coinfections much worse and do suppress the immune system. You would want to ask your llmd about this. Maybe there are alternatives you can use to find relief. A naturopath may also have ideas about natural antiinflammatories to try.

You mentioned your doc offered you a low dose of doxy because your system wouldn't handle anything more. You are not alone. There are many of us who are sensitive to everything and our bodies can be easily over-loaded and "crashed". You are lucky your doc is sensitive to this reality and wants to take it easy on you. My friend's family, my family, and many other lymie friends are in this category and it makes treatment difficult. We are easily "crashed" with too much of anything and then it takes us a long time to recover from the negative event. This group of diseases requires lots of patience and trial and error. We all react so differently to treatments. There is no "one size fits all" in this lyme world.

Best wishes to you for a speedy recovery. bablymers mom

ChuckG
Regular Member


Date Joined Dec 2009
Total Posts : 27
   Posted 1/27/2010 7:55 PM (GMT -6)   
You can have a "strong" immune system and still have negative or indeterminate bands even though you actually have lyme disease.

Bet your bands were 31, 34, 39 and 41.

I did the "challenge". Tetracycline 500 mg x 3 x 30 days. Then 2 week break before IGeneX test. I "lost" 2 IND IgG bands (34 & 39) compared to test down three months earlier.

Only 36% sero-convert according to Dr. D who developed the protocol.

Post your bands with IgG/IgM.

Cheezhead
Veteran Member


Date Joined May 2007
Total Posts : 517
   Posted 1/27/2010 10:17 PM (GMT -6)   
The reason for the therapeutic phlebotomy is likely due to a DX of Hemochromatosis. This is a excess of iron in your blood. I also see Dr. M and was diagnoses with this. I have had three of these phlebotomies, I did not complete the full prescription. I had a flare of my Lyme symptoms and was very lightheaded while giving blood. I now will probably need to schedule more sessions before having my blood tested again to see if my iron load is reduced.

bablymers
Veteran Member


Date Joined Oct 2006
Total Posts : 1458
   Posted 1/28/2010 12:58 AM (GMT -6)   
Oh my gosh Cheezhead, you mean they really do drain out some of your blood? I am horrified about this. It seems like there should be a better method of treating this. I guess I will have to read up on this to understand it. I am speechless!-----I am so sorry for your suffering.

Best wishes to all, bablymers mom

painsnbody
Regular Member


Date Joined Aug 2009
Total Posts : 30
   Posted 1/28/2010 11:31 AM (GMT -6)   
Chuck G You are right! Those are the exact bands! I also had stars at 23-25 .Before all this started they saved some of my original blood to test for co infections if the Doxy has a positive result.

Cheesehead! It looks like Dr. M is doing the same for me with my blood. But because my blood is so thick they send me to the blood center to have it removed.
Yes! My Iron was off the charts!
As Cheezhead must know, I'm on a boat load of suppliments. To get my body to improve on things. They all suck. I hate taking pills and drinking nasty stuff. But if it works then I will be a trooper regardless of cost!

As I mentioned I have back issues, so I see a PM doc. He has now been alerted to my Lymes issue. He is stopping the Dos packs because of the doxy. However, his practice has a protocol if nac's are RX'd then steriod treatment must be in the mix. shots or oral. So he is threatening me to decrease everything. Which is bad because I live in daily chronic pain of 5 with the meds. He did say that he feels for me and needs to be sure my system is healthy enough to even keep me on a heavy narcotic. I truly think he is affraid of my keeling over while under his care.

All I know is someone above put a black cloud over my head! Why I don't know? But at 38 years of age with a 3 year old and wonderful wife, I'm determined to remove it so one day I can see the light again.
I'm glad I have you people for support including someone who seeing the same doc. That puts a little smile on my face.
Thanks!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 3:19 PM (GMT -6)
There are a total of 2,885,700 posts in 316,631 threads.
View Active Threads


Who's Online
This forum has 157739 registered members. Please welcome our newest member, fjzraa.
413 Guest(s), 17 Registered Member(s) are currently online.  Details
John_TX, mattamx, Artist Mark, Doggiedo, Gemlin, Casa11, Jerry L., dacarte3, Pirouette, ppm guy, Serenity Now, Maggs27, Slowdive182, White Bird, Uniform Charlie, PA_grandma, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer